Mathematische Zeitschrift

, Volume 229, Issue 3, pp 475–491 | Cite as

Superlinear problems on domains with holes of asymptotic shape and exterior problems

  • E.N. Dancer

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1998

Authors and Affiliations

  • E.N. Dancer
    • 1
  1. 1. School of Mathematics and Statistics, University of Sydney, N.S.W. 2006, Australia AU

Personalised recommendations